# SDR AALA20150628001

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 86,240 hours, 39,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT AT 32D INOPERATIVE & LENS COVER MISSING.  REPLACED MISSING LENS AT 32D.  EMER EXIT LIGHTS OPERATIONAL CHECK NORMAL.
